advertisement
Question
Posted by: lucky | 2004/02/09

nauseous, regular period on triphasil, pregnant?

Dear Gynae Doc

I started feeling nauseous a day before I got my period 2 weeks ago. I had a normal period for 4 days. I went to the GP last Wednesday and she suspected a tummy bug and prescribed Culturelle and valoid for nausea. Today is Monday and I am still suffering from nausea. I am on Triphasil and I was wondering if there was any possibility that I was pregnant and whether I should buy a pregnancy test.

Lucky

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I think pregnancy is very unlikely. You are on the Pill and have not missed a period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: nadia | 2004/02/09

If you had a normal period it is unlikely. Triphasil is well known for side effects, nausea being one of them, I suffered for a whole year before I changed my pill and was fine after that.

Reply to nadia

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement